# SDR 9710576603

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603US
- Make and model: Boeing 747151
- Aircraft serial: 19780
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: A1 Card
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE RED LANDING GEAR LIGHT ILLUMINATED AFTER LANDING GEAR RETRACTION.  RECYCLED LANDING GEAR AND THE NOSE DOWN LIGHT ILLUMINATED USING THE PRIMARY CIRCUIT BUT CHECKED NORMAL USING THE ALTERNATE CIRCUIT.  AIRCRAFT CONTINUED TO HNL AND LANDED WITHOUT INCIDENT.  REPLACED A-1 PRIMARY CARD IN THE POWER SUPPLY MODULE, OPERATIONAL CHECK GOOD.
